News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: last period very light 4 months after pregnancy


 jazzyr - Sun Nov 16, 2008 6:25 pm

Hi, I am a 27 yr old female. I recently had a baby 5 months ago, and I also work in a factory where i do have some exposure to chemicals or fumes, but not extreme. I have been there 5 years. That being said, I have had several strange symptoms and cannot seem to find any explanation. They are:

All of these symptoms seem to be MORE prevalent at work. I will just be sitting there working, and my eyes will just kind of go out of focus (fairly regular, mostly throughout the second half of the day, after I have eaten), accompianied by dizzy or lightheaded feeling a lot. My eyes also feel strained a lot throughout the day as well as feeling nausea sometimes.
After the baby, my first few menstrual periods were normal, and then my last one, which came at the scheduled time, there was hardly anything there! I checked two different times to make sure I wasen't pregnant.
I also seem to be more sensitive to smell as well as noise - the loud noise hurts my ears more. Again, these are more noticeable at work.
Any ideas? I am not really in the financial state to have anyone run a lot of tests, since I have such a variety of symtoms. Hopefully you can help! This has been going on for a few weeks now.
 Debbie Miller, RN - Wed Nov 19, 2008 11:06 am

User avatar Hello,
Have you discussed these things with your coworkers to see if anyone else has experienced similar symptoms? That would help you determine if it was an environmental issue. If so, you could ask your local health department to look into environmental concerns there.

The period is probably just normal fluctuation. Most women report unusual periods at times and this is considered within the normal limits. It could also vary if you use hormonal contraceptives or the Mirena IUD. These often result in reduced flow after a period of adjustment.

As you said, vague and varied symptoms can be hard to pin down but a good overall physical exam with a family practice doctor could rule out some of the more typical concerns, anemia, thyroid dysfunction, etc.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here